U.S. doctors online nowAsk doctors free
Manchester, CT
A 22-year-old male asked:

I was on 30mg twice a day but caused dizziness. came off of it little by little and now i'm off completely. feel very irritable and agitated. related?

1 doctor answer1 doctor weighed in
Dr. Pamela Pappas
Psychiatry 44 years experience
Do you mean Buspar (buspirone)?: Your medication info lists both Buspar (buspirone) and effexor, but no doses for either. It's hard for me to know which you've stopped. Buspar (buspirone) might be given in a 30 mg dose, but not effexor. I really suggest you speak with your own psychiatrist about the changes you've been implementing, and the results you're experiencing. Knowing you, s/he can make better assessments than we can.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.